# SDR SWAA2021062929528

- Difficulty date: November 11, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500c-500e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RIGHT SIDE TRANSITION HAS CORROSION FIS 500C + 500E / REPAIRED FWD CARGO R/H TRANSITION ANGLE STA 500C TO STA 500E IAW SRM 53-00-53-2R-5
